# SDR USAA000801

- Difficulty date: June 5, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 56,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .25 INCH, STATION 920 PLUS 1.5 JUST ABOVE STRINGER 22L AFT FUSE.  INSTALLED DOUBLER PER 53-30-3 PAGES 2C, 2D, 2E.  (M)
